MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01202
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to prosthesis dislocation.Component not revised: cotyle "anca" avec trous a/revet.Hap 50, ppr67250, lot u0668551.Tige "anca fit?" rev.Hap 1/3 proximal 12d, ppr67608, lot t11129538.Insert ceram "anca fit?" 28/40 50-52-54/28 al2.O3 bio.Forte, ppr67510, lot u09112683.
 
Additional Manufacturer Narrative
Evaluation codes updated.- attachment: [19070913fdatimingletterupdates.Pdf].

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10254687
Report Number3010536692-2020-00474
Device Sequence Number485070
Product Code LWJ
UDI-Device IdentifierM684PHA012021
UDI-PublicM684PHA012021
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2004
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01202
Device Catalogue NumberPHA01202
Device Lot NumberU0988869
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR